# SDR UPS05845615

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, F/O'S WINDSHIELD TOP EDGE GLOWING.  WINDSHIELD CRACKED AT 17K FT.  REMOVED AND REPLACED F/O WINDSHIELD W/REF TO MM 56-10-02-2.
